# SDR WX0A2024061732073

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 14,938 hours, 7,498 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) (MX REPOSITION FLIGHT) ENGINE #1 ROLLED BACK AND FAILED AFTER TAKEOFF AT APPROXIMATELY 7000 FEET. NO DAMAGE SUSPECTED SAW PUDDLE UNDER THE ENGINE. / REMOVED AND REPLACED #1 ENG. FUEL NOZZLE FILTER SUPPLY TUBE GASKET IAW A320 AMM 73-11-45-000-001-A STEPS 1 THRU 3, 4A(1) AND 4A(4) THRU (7) AND TASK 73-11-45-400-001-A STEPS 1 THRU 4A(11), 4B AND 5. ENGINE RUN UP OPS AND LEAK CHECKS GOOD IAW A320 AMM 71-00-00-710-006."
